# SDR UALA2011121406852

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 66,394 hours, 12,826 cycles
- Engine: Pwa PW4077
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COND TEMP SENSOR RT STATUS MESSAGE DISPLAYED -MSG 21-23402- VALVE INOP IN OPEN POSITION WITH CONNECTOR TIED BACK.  REPLACED RT CTC.  RE-ACTIVATED RT LOW LIMIT VALVE.
